RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2012, Volume 24, Number 10, Pages 89–97 (Mi mm3323)  

Dynamic model of social network users positions proximity

E. D. Kornilina, A. P. Petrov

Keldysh Institute of Applied Mathematics Russian Academy of Science

Abstract: A mathematical model is suggested for the proximity dynamics of political positions of interacting individuals, which form a closed group. The model is described as a system of ordinary differential equations. The results of numerical experiments for the system are presented and a number of substantial conclusions is formulated. It is shown that in case of two individuals the system has an asymptotically stable zero steady state. In case of two individuals and two themes we get an infinite number of stationary states, all except zero one being unstable.

Keywords: relationship dynamics in group, political positions, ordinary differential equations.

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2013, 5:3, 213–219

Bibliographic databases:

UDC: 51-7
Received: 23.09.2011

Citation: E. D. Kornilina, A. P. Petrov, “Dynamic model of social network users positions proximity”, Matem. Mod., 24:10 (2012), 89–97; Math. Models Comput. Simul., 5:3 (2013), 213–219

Citation in format AMSBIB
\Bibitem{KorPet12}
\by E.~D.~Kornilina, A.~P.~Petrov
\paper Dynamic model of social network users positions proximity
\jour Matem. Mod.
\yr 2012
\vol 24
\issue 10
\pages 89--97
\mathnet{http://mi.mathnet.ru/mm3323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099804}
\transl
\jour Math. Models Comput. Simul.
\yr 2013
\vol 5
\issue 3
\pages 213--219
\crossref{https://doi.org/10.1134/S207004821303006X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928995472}


Linking options:
  • http://mi.mathnet.ru/eng/mm3323
  • http://mi.mathnet.ru/eng/mm/v24/i10/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:268
    Full text:138
    References:44
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020